# SDR SWIA201743330

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 37,512 hours, 33,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE IN THE CABIN. FA REPORTS SMOKE SEEMED TO BE MID CABIN NEAR OVERHEAD EXIT SIGN. RECEIVED SMOKE TOILET CAUTION. DECLARED AN EMERGENCY. FLT 2954, WORK IN PROGRESS.
